# SDR 08FDEA00512

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 651950839
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER COWL STIFFENER CRACKED BETWEEN 2ND AN 3RD LOWER LATCH CUTOUTS.  REMOVED SEAL AND SEAL RETAINER, REMOVED CRACKED COWL STIFFENER, VERIFIED MATERIAL ID.  FABRICATED NEW COWL STIFFENER, TREATED AND PRIMED, INSTALLED NEW COWL STIFFENER.  REINSTALLED RETAINER AND SEAL, AND WROTE PART NUMBER ON NEW COWL STIFFENER.  REF DWG 65-19508-39, REF SRM 51-30-2 PG 1, REF SRM 51-20-1 PG 13 FIG 2, REF SRM 51-30-2 PG 7, REF GMM 7-0-1001 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
